# SDR DALA2022121308049

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 107,341 hours, 15,862 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MISC/DE,  CREW DECLARED EMERGENCY DURING APPROACH DUE TO ALTN AND NML ANTISKID EICAS MESSAGE AND ASSOCIATED ANTI-SKID DISCREET LIGHT ILLUMINATED.  R & R AS/AB CONTROL UNIT IAW AMM NO HELP. DEF NR 7 BRAKE.
